# SDR SWAA2021102176285

- Difficulty date: September 25, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 47,002 hours, 27,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO MIDDLE SCUFF PLATE IS GOUGED AND CRACKED FROM CARGO DOOR LOWER STOPS. / R&R FWD CARGO DOOR MIDDLE SCUFF PLATE IAW M/M 53-11-02.
